Remark on the Hopf bifurcation theorem. Krasnoseļprimeskii, A. M. and Rachinskii, D. I. Math. Nachr., 272:95--103, 2004. Journal link.
doi  bibtex   
@article{ MR2079762,
  author = {Krasnosel{̧prime}skii, A. M. and Rachinskii, D. I.},
  title = {Remark on the {H}opf bifurcation theorem},
  journal = {Math. Nachr.},
  fjournal = {Mathematische Nachrichten},
  volume = {272},
  year = {2004},
  pages = {95--103},
  issn = {0025-584X},
  mrclass = {34C23 (37G10)},
  mrnumber = {2079762 (2005g:34088)},
  mrreviewer = {Henry W. Haslach, Jr.},
  doi = {10.1002/mana.200310190},
  bibbase_note = {<a href="http://dx.doi.org/10.1002/mana.200310190" target="_blank">
<span style="color: green">Journal link</span></A>.}
}
Downloads: 0